# SDR IPXA2021082473105

- Difficulty date: August 24, 2021
- Submitted: August 25, 2021
- Operation: Air carrier
- Aircraft: N464UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28268
- Aircraft time: 30,902 hours, 19,008 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146N51491
- Condition: Corroded
- Location: Bs 1200 Rbl24-25
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEG4CORROSION ON MAIN CARGO FLOOR SUPPORT BEAM STA 1200 BETWEEN RBL 45.5 AND RBL 24.75REPAIRED IAW EO B757-5310-81278-A AND VT MAE EA 757-5360-27-A2661 REV-
